# SDR DHL99708010

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepair
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 620 FLOORBEAM REPAIR UPPER CHORD FROM LBL 2 TO 31 DID NOT CONFORM PER SRM.  CUT OUT DAMAGED UPPER CHORD, INSTALLED FLOORBEAM REPAIR PER SRM 53-10-8.
